# SDR DALA2021030801296

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 55,840 hours, 38,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 131. CRACK FOUND EXTENDING THROUGH MULTIPLE ATTACH FASTENERS ON FLOOR BEAM STA 737. LOCATED RT SIDE OF A/C JUST I/B OF THE OVERWING EXIT FUSELAGE FRAMES. MARKED. NRC 131. MAINTENANCE REPLACED FLOOR BEAM PER DWG #5940863 & INSTALL FLOOR PANELS PER B717 AMM 53-21-01. (LP #1744527)
